Ask an expert
Question

01 Jun 2011

Period after stopping the pill
Hi there,

I''ve been on Yasmin for 3 months and stopped. I had a normal period after drinking the last pill. I was supposed to come on 5 days ago. Did a preggies test which was negative. My boobs are also not painful this month.

I normally had very regular cycle with sore boobs.

Will everything return to normal? Could it be that my hormones are still adjusting to the fact that I stopped the pill?

Thank you kindly.
Answer 425 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It may well be that your hormones are adjusting to stopping the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.